# SDR DALA2023070205280

- Difficulty date: June 29, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 94,642 hours, 20,626 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 1L ENTRY DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: 1L SLIDE LIGHT OPS GOOD AT THIS TIME. REF B767 AMM 52-73 OK FOR SVC. (4195306)
